# SDR SWAA2012062805361

- Difficulty date: June 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N354AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 9,632 hours, 4,210 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2607825
- Condition: Severed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY --  NOSE TIRE GRINDING NOISE.  TIRE SEPERATED FROM WHEEL.  REMOVED AND REPLACED BOTH NOSE TIRES PER MM.
